Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Lidocaine

Cardiotoxicity after topical application in an elderly patient: case report

    • 17 Accesses

    This is a preview of subscription content, log in to check access.

    REFERENCE

    1. 1.

      Horacek M, Vymazal T.Lidocaine not so innocent: Cardiotoxicity after topical anaesthesia for bronchoscopy. Indian Journal of Anaesthesia 56: 95-96, No. 1, Jan-Feb 2012. Available from: URL: http://dx.doi.org/10.4103/0019-5049.93362 - Czech Republic

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Lidocaine. React. Wkly. 1421, 35 (2012). https://doi.org/10.2165/00128415-201214210-00116

    Download citation

    Keywords

    • Lidocaine
    • Atropine
    • Troponin Elevation
    • Sodium Channel Block
    • Cardiac Pace